Endotoxins…

Airborne Daddy said:

Frandroid said:

I've come across comments where folks say they're done buying from that particular vendor. Yet, given how much attention endotoxins are getting lately, wouldn't that company be hyper-vigilant about them—and therefore one of the safest choices out there?
The one who said they'd begin endo testing was jeep. After doing a handful, they've gone back to f yall..

lately i've seen several vendors start including endotoxin in their testing panels. so at minimum, there's greater awareness on their side, plus they realize we'll be checking for it routinely!
 
px1984 said:

Airborne Daddy said:

Frandroid said:

I've come across comments where folks say they're done buying from that particular vendor. Yet, given how much attention endotoxins are getting lately, wouldn't that company be hyper-vigilant about them—and therefore one of the safest choices out there?
The one who said they'd begin endo testing was jeep. After doing a handful, they've gone back to f yall..

lately i've seen several vendors start including endotoxin in their testing panels. so at minimum, there's greater awareness on their side, plus they realize we'll be checking for it routinely!
In my opinion, this matters a great deal. Sure, the endo results you get apply just to those particular vial(s), but they still offer some insight—and perhaps a measure of confidence—regarding a given batch.
 
wileyhorse said:

dgoldrich said:

That batch gave me no problems at all.
Appreciate it. Across other forums, folks who are against compounds or against gray keep saying that “all these people getting sick from using non-fda approved drugs,” but I have yet to come across any proof at all that backs those statements. When this latest endotoxin mess happened, it got me thinking whether anyone actually did get sick. Up to now, the only thing I can locate is a single user comment in another thread mentioning that someone had a reaction.
When you dig into most accounts of illness tied to Gray peptides, what you find are the standard GI complaints that come with GLPs — prolonged nausea, vomiting, dehydration, gastroparesis — caused by taking too high or too frequent a dose. Allergic responses to GLPs account for a small number, and endotoxin-related cases are even rarer.
 
Back
Top